# SDR HEEA079509

- Difficulty date: May 28, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N5759N
- Make and model: Bell 412
- Aircraft serial: 33002
- Aircraft time: 17,139 hours
- System (JASC): 7933 · Engine Oil Temperature
- Part: Regulator
- Part number: 209070262101
- Part serial: 80J01141
- Condition: Reads Low
- Location: Eng Oil Temp
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TEMP READS LOW. REPLACED WITH SERVICEABLE PART.
